Starting to house-keep and tidy up loose ends and…can’t for the life of me imagine why THIS post didn’t go up about three weeks back.
Apologies, but there may be a few of these now…stuff that seems to have crept into draft by mistake.
Here goes (from three weeks back):
Along to the GP’s to pick up my anti-androgen stuff (triptorelin) and have my four-week testosterone blocker.
After all the rush last week… the hospital recommended the wrong stuff…then they wouldn’t change it without a note from the specialist …and he wouldn;t issue a note without a letter from me…and he sent his note to the wrong doctor … and the GP wrote up the wrong dose (three months rather than one!)… and then the practice mis-placed the prescription…
You wouldn’t think such a simple request would lead to so much chaos – and next to none of it of my making.
But we’re done. I went along this morning, collected the box from the pharmacy fridge, and over to the nursing station for my jab. There, the nurse consulted a colleague, cause this is the funny gadget-y injection (with a connector to mix up the powder and solute) and one small prick later (yeah, yeah…but maybe this is almost the last time i’ll make that joke).
Although the nurse made me smile.
After fluffing for a bit trying to work out how the gadget functioned, she opined cheerfully: “well. at least next time i’ll know what to do”.
Er, no. “I think”, i suggested gently, “that if there is a next time for this drug i’ll be demanding my money back from the clinic!”
But yay! When this runs out, one more week of unrestrained testosterone. Ever!
And then the only T is going to be surplus converted from oestrogen, or supplements if my endocrinologist thinks i need it.
That is splendid news.
Except for the fact that now, without the hormone cushion, i understand i am much more likely to suffer side effects.
PMT and mini-menopause here we go. And i am supposed to be being sweet, reasonably and in best negotiating mood for a meeting on Thursday?
Nah! Think maybe i’ll just tear them limb from limb instead.